# SDR 08FDEA03079

- Difficulty date: July 25, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC27362
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP LOWER SURFACE SKIN HAS MULTIPLE DENTS INBD OF THE SPRING CARTRIDGE.  CHECKED DENTS AND FOUND TO BE OUT OF LIMITS IAW SRM 57-10-00; VOL I; FIG 48 AT STA XIFH 250 AT 254.  REMOVED THE LOWER SKIN WEDGE SKIN IAW SRM 51-35-02; VOL II.  RECEIVED NEW SKIN ASSY.  FABRICATED ON N01033.  LOCATED; DRILLED AND INSTALLED NEW SKIN ASSY IAW SRM 51-31-01;  51-35-01; VOL II AND DWG ARC 2735, REV S.  ALODINED AND PRIMED IAW SRM 51-21-01; VOL II.
